# SDR DXTA2023032883350

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 4,909 hours, 3,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005344
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING IN FLIGHT.  EMOVED EMERGENCY POWER UNIT PN:7450LS-00 SN:005344. INSTALLED TESTED UNIT PN 7450LS-00 SN:005655. OPS CHECK GOOD NO DEFECTS NOTED. ALL WORK PER PHENOM 300 EMB 505S AMM 33-52-01.
